# SDR SWAA2022032169069

- Difficulty date: February 4, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737*
- Aircraft serial: 32488
- Aircraft time: 52,760 hours, 31,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT SPLICE AROUND FASTENER HOLES AT AFT CARGO BAY BS887 BL0 / [01] ACB FLOOR SPLICE BS887; FOUND THERE ARE NO ALLOWABLE DAMAGE LIMITS PER SRM. REPAIR BY REPLACEMENT OF PART;[02] EDITED DAMAGE CHART;[03] REMOVED ACB FLOOR SPLICE AT BS887 IAW SRM 51-40-02;[04] VERIFIED CORRECTIVE ACTION ENTRIES 1. - 3.;[05] LOCATED; DRILLED; COUNTERSINK AND INSTALL NUT PLATES NEW FLOOR SUPPORT T ASSY P/N:146A9401-39 PO NUMBER:846049/1 IAW SRM 51-40-02; SRM 51-40-05; SRM 51-40-08 AND BOEING DWG 196A9401 REV:A;[06] VERIFIED CORRECTIVE ACTION 5.;[07] UPDATED MEASUREMENTS;[08] UPDATED MEASUREMENTS;[09] WORK COMPLETE;[10] JOB COMPLETE
